# SDR AWXA200200836

- Difficulty date: August 12, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012621
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - EEL - DURING C-20 CHECK THE AFT SERVICE DOOR EMERGENCY EXIT LIGHT WAS FOUND BROKEN.  REPLACED AFT SERVICE DOOR EMERGENCY EXIT LIGHT ASSEMBLY, OPERATIONAL CHECK WAS GOOD.
